Statistical Inference on Middle-Censored Data in a Dependent Setup

N. Davarzani, A. Parsian*, R. Peeters

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review


In this article, we deal with a dependent middle censoring with a censoring interval of fixed length, where the lifetime and lower bound of censoring interval are variables with a Marshall-Olkin bivariate exponential distribution. In this setup, we derive maximum likelihood estimates of the unknown parameters, using some iterative method. We also propose the Bayes estimates of the parameters under gamma priors and the squared error loss function. Finally, a Monte Carlo simulation is carried out to compare these estimators.
Original languageEnglish
Pages (from-to)646-657
Number of pages12
JournalJournal of Statistical Theory and Practice
Issue number3
Publication statusPublished - 2015

Cite this